Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aevans

What did I do wrong?

Recommended Posts

Hi,

I have only been following the proceedure a couple of days now. (2 night time applications and 2 daytime applications). But i think somthing went wrong.

The reason i started was because i was getting quite a few big lumpy spots some with and some without heads. The doctor perscribed me minocyn and approved of me giving what i read on here a go.

Since starting I havn't had any big spots, but i seem to have come out in lots and lots of little white heads. They are very tiny, but they are covering most of my face. I 'm not sure what's happened. Could I have had a reaction to the BP or the Eucerin?

I was carfull to clense properly before the application and i washed my hands well before and after each stage of the application.

Does anyone have any ideas? I am going to have to abandon this for now but would like to think it could eventually work for me. Could it be the eucerin?

-Andy

Share this post


Link to post
Share on other sites

2 days is not enough time for most medication to start to help. Remember that some medications make things worse before they get better. It may be bringing things to the surface in order to do a little "housecleaning" smile.gif I would give it a week and see how things go from there.

Share this post


Link to post
Share on other sites

you might want to try Neutrogena Oil Free Moisture (since it also has a spf in it) because it won't block your pores (or at least doesn't block mine and i'm REALLY sensitive to stuff like that) and because it doesn't have Alpha Hydroxy Acids either (no stingy - i'm not sure if this has them or not, but i know that the urea in it can cause stinging (at least, it does on my skin sometimes))

the moisturizer you have isn't the same one that Dan recommends, so i don't know anything about it at all - but if you're following the regimen exactly, maybe the moisturizer is what's making you break out?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×